# SDR 2003UALA00707

- Difficulty date: September 21, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 49,193 hours, 28,760 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR EXTERNAL SKIN, AFT LOWER QUADRANT-HAS NUMEROUS DENTS.  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
